Alert archive / Oregon / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 13, NWS Pendleton, OR

August 10, 2013Sherman County, Wasco County, Oregon

NWS Pendleton, OR issued this severe thunderstorm warning at Aug 10, 2013, 8:59 PM PDT for Sherman County, Wasco County, Oregon. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2013, 8:59 PM PDT (03:59 UTC)
Expired
Aug 10, 2013, 10:00 PM PDT
In force
61 min
Issued by
NWS Pendleton, OR
Area
Storm-based polygon

Counties Sherman County, OR, Wasco County, OR

The radar

The Portland,OR radar (KRTX), 146 km from the middle of the area, began a volume at 04:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 00:00Z, 4.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 00:00Z on 2013-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 407 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 00:00Z on 2013-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
407 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
1354 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
-49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

943 
WUUS56 KPDT 110359
SVRPDT
ORC055-065-110500-
/O.NEW.KPDT.SV.W.0013.130811T0359Z-130811T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PENDLETON OR
859 PM PDT SAT AUG 10 2013

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTHWESTERN SHERMAN COUNTY IN NORTH CENTRAL OREGON...
  WASCO COUNTY IN NORTH CENTRAL OREGON...

* UNTIL 1000 PM PDT

* AT 854 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS
  LOCATED 16 MILES SOUTHEAST OF TYGH VALLEY...OR 38 MILES SOUTH OF
  CITY OF THE DALLES...AND MOVING NORTHWEST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MAUPIN...WAMIC AND DUFUR.

LAT...LON 4542 12147 4560 12112 4505 12084 4496 12105
TIME...MOT...LOC 0359Z 148DEG 20KT 4508 12101

$$

HULL
1 follow-up statement
417 
WWUS56 KPDT 110450
SVSPDT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
950 PM PDT SAT AUG 10 2013

ORC055-065-110459-
/O.CAN.KPDT.SV.W.0013.000000T0000Z-130811T0500Z/
SHERMAN OR-WASCO OR-
950 PM PDT SAT AUG 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR WASCO AND EXTREME SOUTHWESTERN
SHERMAN COUNTIES IS CANCELLED...

THE THUNDERSTORM OVER SOUTHERN WASCO COUNTY HAS WEAKENED AND IS NO 
LONGER SEVERE.  

LAT...LON 4542 12147 4560 12112 4505 12084 4496 12105
TIME...MOT...LOC 0449Z 148DEG 20KT 4532 12122

$$

HULL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 7:56 PM PDT, 1 hour 3 minutes earlier.

Area forecast discussion, Aug 10, 7:56 PM PDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
756 PM PDT SAT AUG 10 2013

.UPDATE...SCATTERED THUNDERSTORMS CONTINUE FROM NORTH CENTRAL
OREGON TO YAKIMA. ANOTHER BAND OF STORM EXTENDS FROM THE GRAND
RONDE VALLEY NORTH TOWARD DAYTON WA THEN EXTENDING WEST IN AN ARC
NORTH OF THE TRI-CITIES TOWARD SUNNYSIDE. CONDITIONS REMAIN
FAVORABLE FOR THUNDERSTORMS OVERNIGHT THOUGH COVERAGE AND
INTENSITY WILL DECREASE AS THE STORMS SHIFT TO THE NORTH.
COONFIELD

&&

.PREV DISCUSSION... /ISSUED 230 PM PDT SAT AUG 10 2013/

SHORT TERM...TONIGHT THROUGH TUESDAY. THE LATEST DOPPLER RADAR WAS
SHOWING TSRA DEVELOPING OVER CENTRAL OREGON WITH A FEW MORE OVER
GRANT COUNTY. A LOW PRESSURE SYSTEM OFF THE OREGON COAST IS
RESPONSIBLE FOR SPINNING DISTURBANCES ACROSS OUR AREA AND THIS WILL
CONTINUE INTO THIS EVENING. THE DISTURBANCES WILL COMBINE WITH
DAYTIME HEATING TO CONTINUE PRODUCING TSRA AND SOME STORMS MAY
BECOME STRONG WITH GUSTY WINDS...HAIL...AND BRIEF HEAVY RAIN
ESPECIALLY OVER AND NEAR CENTRAL OREGON.

ALTHOUGH TSRA SHOULD PERSIST TONIGHT...THE BULK OF THE ACTIVITY
COULD PUSH NORTH OF OUR AREA OVERNIGHT. THE LOW PRESSURE SYSTEM ALSO
DRIFTS NORTH ALONG THE COAST TOMORROW AND SHOULD KEEP THE BULK OF
THE STORMS TO OUR NORTH ON SUNDAY. HOWEVER DAYTIME HEATING AND
MOISTURE WILL AGAIN MAKE THE ATMOSPHERE INCREASINGLY UNSTABLE AND
PRODUCE TSRA TOMORROW ESPECIALLY OVER OUR EASTERN PORTIONS OF THE
REGION DURING THE AFTERNOON AND EVENING.

BY MONDAY THE LOW REMAINS AROUND VANCOUVER ISLAND AND STILL SPINS
DISTURBANCES OVER OUR REGION AND KEEPS THE THREAT FOR THUNDERSTORMS
IN THE FORECAST FOR MOST OF OUR AREA. ON TUESDAY SOME DRYING IS
FORECAST FOR MOST LOCATIONS EXCEPT FOR THE MOUNTAINS WHERE SOME
CONVECTION IS POSSIBLE TUESDAY AFTERNOON.

TEMPERATURES WILL BE AT OR SLIGHTLY ABOVE NORMAL THROUGH THE PERIOD.

LONG TERM...TUESDAY NIGHT THROUGH SATURDAY.  WEST TO SOUTHWEST FLOW
WILL CONTINUE THROUGH MUCH OF THE EXTENDED PERIOD AS A LOW PRESSURE
SYSTEM NEAR 130W.  THIS LOW IS EXPECTED TO REMAIN WELL OFFSHORE AND
GRADUALLY DRIFT NORTH THROUGH THE EXTENDED BEFORE SENDING A WEAK
TROUGH ACROSS THE REGION NEXT WEEKEND.  IN THE SOUTHWEST FLOW MOST
OF THE REGION WILL BE DRY AND WARM...WITH SOME SLIGHT CHANCES OF
THUNDERSTORMS OVER THE MOUNTAINS OF NORTHEAST OREGON.  TEMPERATURES
WILL CONTINUE TO BE SLIGHTLY ABOVE NORMAL. ML

AVIATION...00Z TAFS.  SHOWERS AND THUNDERSTORMS WILL CONTINUE
ACROSS THE REGION THROUGH ABOUT 9Z TONIGHT WITH A BREAK THROUGH
SUNDAY MORNING AND INCREASE AGAIN SUNDAY AFTERNOON. STORMS ARE
EXPECTED TO HAVE HEAVY RAIN, SMALL HAIL AND GUSTY WINDS TO 45 KTS.
OTHERWISE WINDS WILL GENERALLY REMAIN BELOW 15 KTS EXCEPT AT KDLS
WHICH WILL REACH 10 TO 20 KTS WITH GUSTS TO 25 KTS.

FIRE WEATHER...RED FLAG WARNINGS WILL CONTINUE THROUGH SUNDAY
EVENING FOR THUNDERSTORMS WITH ABUNDANT LIGHTNING FOR ALL FIRE
WEATHER ZONES. A LARGE SLOW MOVING LOW PRESSURE SYSTEM CENTERED OVER
THE SOUTHWEST CORNER OF OREGON WILL CONTINUE TO SEND MOIST UNSTABLE
AIR INTO THE REGION. THIS WILL CAUSE SCATTERED THUNDERSTORMS TO
DEVELOP AGAIN TODAY ACROSS MUCH OF THE AREA. THESE STORMS WILL
INITIALLY HAVE MINIMAL RAINFALL...BUT WILL BECOME INCREASINGLY
WETTER...ESPECIALLY UNDER THE THUNDERSTORM CORES. HOWEVER...THE
ABUNDANT LIGHTNING COULD STILL RESULT IN NEW FIRE STARTS DUE TO DRY
FUELS. SHOWER AND THUNDERSTORM ACTIVITY WILL CONTINUE ON SUNDAY AND
MONDAY...BUT WILL BE PRIMARILY OVER THE MOUNTAINS.  TRIMARCO

HYDROLOGY...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE EAST
SLOPES OF THE CASCADES AND OUT INTO THE SIMCOE HIGHLANDS AND
KITTITAS VALLEY.  THE MAIN CONCERN WILL BE HEAVY RAIN FROM
THUNDERSTORMS OVER RECENT BURN SCARS FROM LARGE WILDFIRES FROM LAST
YEAR AND THIS YEAR. AS THUNDERSTORMS BECOME INCREASINGLY WETTER THE
FLASH FLOOD THREAT WILL INCREASE TONIGHT AND SUNDAY. ML

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  63  88  61  87 /  40  20  20  20
ALW  66  90  63  89 /  40  20  20  20
PSC  64  92  62  90 /  40  20  20  10
YKM  62  90  62  88 /  50  30  20  10
HRI  64  90  62  89 /  40  20  20  10
ELN  63  89  61  87 /  60  30  20  10
RDM  54  83  51  84 /  40  30  20  20
LGD  60  86  56  85 /  40  30  30  20
GCD  58  84  56  85 /  40  30  20  20
DLS  63  87  60  86 /  50  30  20  10

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...RED FLAG WARNING UNTIL 11 PM PDT SUNDAY
     ORZ041-042-044-049-050-502-503-505>509.

     FLASH FLOOD WATCH THROUGH SUNDAY EVENING ORZ509.

WA...RED FLAG WARNING UNTIL 11 PM PDT SUNDAY WAZ024-026>030-520-521.

     FLASH FLOOD WATCH THROUGH SUNDAY EVENING WAZ026-520-521.

&&

THREAT INDEX
SUNDAY : RED
MONDAY : GREEN
TUESDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

76/76/76
Hazardous weather outlook, Aug 10, 5:01 AM PDT, 15 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
501 AM PDT SAT AUG 10 2013

ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
111215-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
501 AM PDT SAT AUG 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
OREGON...NORTH CENTRAL OREGON...NORTHEAST OREGON...CENTRAL
WASHINGTON...SOUTH WASHINGTON...SOUTH CENTRAL WASHINGTON AND
SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

MID LEVEL MOISTURE AND INSTABILITY WILL CONTINUE TO BE
TRANSPORTED NORTHWARD IN A SOUTHERLY FLOW INTO THE FORECAST AREA
TODAY AND TONIGHT. THIS COMBINED WITH AFTERNOON HEATING WILL
RESULT IN THUNDERSTORMS AGAIN TODAY AND TONIGHT. THERE WILL BE
ABUNDANT LIGHTNING WITH THESE THUNDERSTORMS. AS A RESULT A RED
FLAG WARNING WILL REMAIN IN EFFECT FOR THE ENTIRE FIRE WEATHER
DISTRICT. PLEASE REFER TO NWS HAZARD PRODUCT ID PDXRFWPDT FOR
MORE DETAILS.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE EAST SLOPES OF THE
OREGON CASCADE EAST SLOPES AS WELL AS THE SOUTHERN AND CENTRAL
WASHINGTON CASCADE EAST SLOPES...AND ALSO THE SIMCOE HIGHLANDS
AND THE KITTITAS VALLEY. THE MAIN CONCERN IS FOR HEAVY RAIN WITH
THUNDERSTORMS OVER LARGE FIRE BURN SCARS FROM FIRES LAST SUMMER
AND FROM THIS SUMMER. PLEASE REFER TO NWS HAZARD PRODUCT ID
PDXFFAPDT FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN UPPER LOW PRESSURE SYSTEM WILL SLOWLY MOVE UP THE COAST
KEEPING EASTERN OREGON AND WASHINGTON IN A MOIST AND UNSTABLE
SOUTHERLY FLOW THROUGH SUNDAY EVENING. AS A RESULT MORE SCATTERED
THUNDERSTORMS ARE EXPECTED WITH ABUNDANT LIGHTNING. THE RED FLAG
WARNING WILL REMAIN IN EFFECT THROUGH SUNDAY EVENING AS A RESULT.
PLEASE REFER TO NWS HAZARD PRODUCT PDXRFWPDT FOR MORE DETAILS.

A FLASH FLOOD WATCH WILL ALSO REMAIN IN EFFECT THROUGH SUNDAY
EVENING FOR THUNDERSTORMS WITH HEAVY RAIN OVER LARGE FIRE BURN
SCARS OVER THE OREGON AND WASHINGTON CASCADE EAST SLOPES AS WELL
AS THE SIMCOE HIGHLANDS AND THE KITTITAS VALLEY. PLEASE REFER TO
NWS HAZARD PRODUCT ID PDXFFAPDT FOR MORE DETAILS.

SHOWERS AND THUNDERSTORMS WILL DIMINISH FROM WEST TO EAST MONDAY
THROUGH NEXT WEEK AS THE UPPER LOW PRESSURE SYSTEM PULLS AWAY AND
DRIER AND MORE STABLE AIR WORKS ITS WAY INTO THE FORECAST AREA.

In the hours before

Local storm report, Aug 10, 6:17 PM PDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
617 PM PDT SAT AUG 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             UNION                   45.21N 117.87W
08/10/2013  E1.50 INCH       UNION              OR   PUBLIC

            ESTIMATED ONE AND ONE-HALF INCH SIZED HAIL WITH PROPERTY
            DAMAGE TO PATIO ROOF.

0613 PM     HAIL             UNION                   45.21N 117.87W
08/10/2013  E1.00 INCH       UNION              OR   PUBLIC

            ESTIMATED QUARTER SIZE HAIL CAUSING PROPERTY DAMAGE.

&&

SWB
Local storm report, Aug 10, 6:24 PM PDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
624 PM PDT SAT AUG 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     HAIL             6 E CONDON              45.24N 120.06W
08/10/2013  E0.50 INCH       GILLIAM            OR   PUBLIC

            MARBLE SIZED HAIL FELL DURING PEAK OF STORM IN AREA.

&&

SWB
Special weather statement, Aug 10, 6:34 PM PDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
634 PM PDT SAT AUG 10 2013

ORZ042-508-110230-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON OR-NORTH CENTRAL
OREGON OR-
634 PM PDT SAT AUG 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHERMAN AND
SOUTHWESTERN GILLIAM COUNTIES UNTIL 730 PM PDT...

AT 627 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES WEST OF MAYVILLE...OR 51 MILES SOUTHEAST
OF CITY OF THE DALLES...MOVING NORTHWEST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4530 12081 4531 12034 4513 12008 4509 12011
      4510 12014 4507 12015 4507 12046
TIME...MOT...LOC 0134Z 129DEG 20KT 4511 12047

BIEDA
Local storm report, Aug 10, 7:01 PM PDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
701 PM PDT SAT AUG 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND GST     MINAM                   45.62N 117.72W
08/10/2013  E45.00 MPH       WALLOWA            OR   PUBLIC

            STRONG GUSTY WINDS BLOWING INTO THUNDERSTORM, ESTIMATED
            45 MPH.

&&

SWB
Special weather statement, Aug 10, 7:10 PM PDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
710 PM PDT SAT AUG 10 2013

ORZ050-502-110315-
NORTHERN BLUE MOUNTAINS OF OREGON OR-WALLOWA COUNTY OR-
710 PM PDT SAT AUG 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WALLOWA COUNTY UNTIL
815 PM PDT...

AT 707 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF MINAM...OR 34 MILES
NORTHEAST OF LA GRANDE...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4563 11761 4566 11776 4600 11764 4600 11726
TIME...MOT...LOC 0210Z 205DEG 24KT 4572 11764

BIEDA
Local storm report, Aug 10, 7:12 PM PDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
712 PM PDT SAT AUG 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     LIGHTNING        SW MITCHELL             44.56N 120.15W
08/10/2013                   WHEELER            OR   TRAINED SPOTTER

            FREQUENT LIGHTNING WITH HEAVY RAINFALL ASSOCIATED WITH
            STORM.

&&

SWB

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 5:53 PM PDTSevere Thunderstorm WarningPDTUnion52 min
Aug 10, 6:34 PM PDTSpecial Weather StatementPDTGilliam56 min
Aug 10, 7:10 PM PDTSpecial Weather StatementPDTWallowa65 min
Aug 11, 3:23 PM PDTFire Weather WatchPDT14 hr

Nearby

Severe Thunderstorm Warnings in Oregon, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.